# SDR C77A190205

- Difficulty date: July 17, 2010
- Submitted: July 17, 2010
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 6,753 hours, 3,976 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA1009
- Condition: No Test
- Location: R2 Door
- Part time: 6,753 hours, 3,976 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERNIGHT MX, THE EMERGENCY EVACTUATION SLIDE TEST DEPLOYMENT LOCATED AT THE R2 POSITION ON ACFTT  WAS UNSUCCESSFUL. THE SLIDE DEPLOYED IN A FWD MOTION, CONTACTED THE R2 DOOR, AND PUNCTURED THE SLIDE. THE SLIDE DEFLATED AS A RESULT OF THE CONTACT WITH THE DOOR. IT WAS DETERMINED THAT THE SLIDE ITSELF WAS AT FAULT. THE R2 DOOR ASSIST BOTTLE WAS VERIFIED CHARGED TO THE PROPER LEVEL BEFORE THE DEPLOYMENT TEST WAS CARRIED OUT, AND THE DOOR WAS FULLY OPEN BEFORE THE SLIDE DEPLOYED.
